# SDR KCSA2023111245

- Difficulty date: November 12, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N776CK
- Make and model: Boeing 777F
- Aircraft serial: 66815
- Aircraft time: 13,590 hours, 1,881 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: 416W4088101A
- Part serial: NSN
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INNER WINDOW PANE CRACKED LOWER AFT CORNER TRANSFERRED TO DEFERRED MAINTENANCE ITEM NUMBER 100093363 IAW MINIMUM EQUIPMENT LIST 25-20-1 NON-ESSENTIAL EQUIPMENT AND FURNISHING -16, CATAGORY D DUE 03/11/24 PLACARDS INSTALLED.  REMOVED AND REPLACED L1 DOOR INNER WINDOW PANE COVER IAW AMM 52-11-25, THIS CLEARS DEFERRED MAINTENANCE ITEM NUMBER 100093363, PLACARDS REMOVED WORK ORDER 100093363 COMPLIED WITH
